MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic has not received the suspect device/component from the customer for evaluation.The customer technician was to replace the graphical user interface (gui) printed circuit board (pcb) to resolve the reported issue.The ventilator is currently undergoing repairs and is not in use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use, the 840 ventilator shut down.The unit restarted but would not ventilate.The patient was removed and manually ventilated.A graphical user interface (gui) reset error code was provided.The patient was then transferred to an alternate ventilator and there was no harm or injury to the patient as a result of the event.The patient remained stable.
 
Additional Manufacturer Narrative
Additional information received as follows: all service activities were performed by the facilities onsite biomedical department.Once the graphical user interface was replaced, the ventilator was placed into normal ventilation mode and ran for several days with no recurrence of errors.The ventilator was placed back in clinical use.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key7778386
Report Number8020893-2018-00357
Device Sequence Number11188894
Product Code CBK
UDI-Device Identifier10884521076990
UDI-Public10884521076990
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220ASAA-EN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1